MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 30IN. (76CM) A.T.S. CYLINDRICAL CUFF - DP, SB; TOURNIQUET CUFF, REUSABLE

ZIMMER SURGICAL, INC. 30IN. (76CM) A.T.S. CYLINDRICAL CUFF - DP, SB; TOURNIQUET CUFF, REUSABLE
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product couldn't hold air due to the air leakage.The event timing was during surgery.There is no harm or delay reported.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Additional Manufacturer Narrative
Visual examination of the returned products found that when connected to a known working ats in the lab, both cuffs held air without issue.No leakage of air or leakage alarms.Definitive root causes cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional event information available.

Brand Name
30IN. (76CM) A.T.S. CYLINDRICAL CUFF - DP, SB
Common Device Name
TOURNIQUET CUFF, REUSABLE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key14653105
Report Number0001526350-2022-00524
Device Sequence Number17334518
Product Code KCY
UDI-Device Identifier00889024377677
UDI-Public(01)00889024377677(11)200821(10)44391421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model NumberN/A
Device Catalogue Number60750000500
Device Lot Number44391421
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown